Solitons and gibbs measures for nonlinear schrödinger equations

Research output: Contribution to journalArticlepeer-review


We review some recent results concerning Gibbs measures for nonlinear Schrödinger equations (NLS), with implications for the theory of the NLS, including stability and typicality of solitary wave structures. In particular, we discuss the Gibbs measures of the discrete NLS in three dimensions, where there is a striking phase transition to soliton-like behavior.

Original languageEnglish (US)
Pages (from-to)95-112
Number of pages18
JournalMathematical Modelling of Natural Phenomena
Issue number2
StatePublished - 2012


  • Exact solvability
  • Invariant Gibbs measures
  • NLS equation
  • Statistical mechanics

ASJC Scopus subject areas

  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Solitons and gibbs measures for nonlinear schrödinger equations'. Together they form a unique fingerprint.

Cite this